Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA101 Arithmetic"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: Article
Number of items at this level: 2.

Article

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (Full text available)
[img]
Preview

Liu, Steve Wenbin and Yan, Ningning (2003) A Posteriori Error Estimates For Control Problems Governed by Stokes' Equations. SIAM Journal on Numerical Analysis, 40 (5). pp. 1805-1869. ISSN 00361429. (Access to this publication is restricted)
[img]

This list was generated on Fri Oct 24 10:36:58 2014 BST.